# SDR DHL2004745005

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD T/E FLAP LARGE DELAM APPROX MID SPAN.  REMOVED AND REPLACED OUTBOARD T/E FLAP IAW M/M 27-51-11.  OPS CHECKED GOOD AT THIS TIME.
